# SDR AALA202111226553

- Difficulty date: November 19, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N906NN
- Make and model: Boeing 737*
- Aircraft serial: 31155
- Aircraft time: 26,853 hours, 11,221 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT AT SEAT 14C IS HANGING LOOSE. RE-SECURED EMERGENCY LIGHT AT SEAT 14C PER AMM 33-51-11.
